# SDR COMA0860294

- Difficulty date: June 19, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N514CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 13,241 hours, 10,706 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 890D10018
- Part serial: 1266
- Condition: Faulty
- Location: Te Flaps
- Part time: 13,241 hours, 10,706 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, RAN QRH, LANDED WITHOUT INCIDENT.  REPLACED FECU.  NO FURTHER DEFECTS.  (S)
